MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX HMN 50CT24/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor due to meter results.H1: type of reportable event of serious injury being submitted due to no defect being found on the returned products.Meter and test strips were returned for evaluation - product testing was performed and no defect found on returned meter and test strips.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 25-mar-2026 - able to establish contact with customer who reported medical intervention since the last call stating he went back to the dr.'s office because the meter was giving high blood results.Customer stated that the dr.Changed the medication- he is taking jardiance.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.Customer also called about e-5 labeling correction.Wife is calling on behalf of the customer.The customer stated his expected blood glucose test result range is 60-90 mg/dl fasting.The customer feels well and did not report any symptoms.Caller stated she is concerned the customer's meter is showing high and low results, it will show high results one morning, then low the next.Caller stated they went to a routine appt on (b)(6) 2026 and the doctor changed his medication.The test strip lot manufacturer¿s expiration date is 05/19/2027 and customer stated they did not remember when the test strips were open.Customer stated she will call his doctor to see if they should stop the metformin while he is waiting for the meter.During the call, a back-to-back blood test was not performed by the customer.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24807705
Report Number1000113657-2026-00161
Device Sequence Number13431779
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270519(10)ZD6259S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX HMN 50CT24/CASE MG/DL
Device Lot NumberZD6259S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Distributor Facility Aware Date03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown